Previous |  Up |  Next


Title: The global solvability to the equations of motion of viscous gas with an artificial viscosity (English)
Author: Neustupa, J.
Language: English
Journal: Equadiff 7
Volume: Proceedings of the 7th Czechoslovak Conference on Differential Equations and Their Applications held in Prague, 1989
Issue: 1990
Pages: 289-292
Category: math
MSC: 35Q30
MSC: 76N15
idZBL: Zbl 0708.76113
Date available: 2009-09-28T11:28:45Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_07-1990-1_65.pdf 356.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo